# SDR USAA990921

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Service Doorway
- Part time: 30,709 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A 1 INCH BY 2 INCH CORRODED AREA FORWARD SERVICE DOOR CUTOUT FRAME FWD INBOARD CHORD AT BOTTOM END JUST ABOVE CREASE BEAM INNER CHORD ANGLE, CORROSION LEVEL 1.  REMOVED MINOR CORROSION PER SRM 51-10-02.  (M)
